# SDR FDEA201109304227

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461102420400
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE CORROSION IN NR 1 PYLON RIB 18 BALL JOINT LUG BORE LT PYLON RIB 18 BALL JOINT LUG BORE OVERSIZED IAW SB A300-54-6018 SCHEME 1(ACCOMPLISHED ON EA 6-5451-154311).
